Convex functionals and generalized harmonic maps into spaces of non positive curvature.
Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 659-673
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1995__70_3_140387,
author = {J\"urgen Jost},
title = {Convex functionals and generalized harmonic maps into spaces of non positive curvature.},
journal = {Commentarii mathematici Helvetici},
pages = {659--673},
year = {1995},
volume = {70},
number = {3},
zbl = {0852.58022},
url = {http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140387/}
}
Jürgen Jost. Convex functionals and generalized harmonic maps into spaces of non positive curvature.. Commentarii mathematici Helvetici, Tome 70 (1995) no. 3, pp. 659-673. http://geodesic.mathdoc.fr/item/CMH_1995__70_3_140387/